MathSciNet Relay Station
MathSciNet bibliographic data
MR1738342 (2001g:11073a) 11F70 (11F27 11M41 11S40 22E50)
Bump, Daniel; Choi, Kwok-Kwong; Kurlberg, Pär; Vaaler, Jeffrey A local Riemann hypothesis. I. Math. Z. 233 (2000), no. 1, 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement